# SDR DALA2021021800932

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 52,379 hours, 35,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SWITCH AT THE ATTENDANT PANEL IS INOPERATIVE.  LIGHTS WILL NOT TURN ON WHEN SWITCHED TO ARM (ON).  TROUBLE SHOT PER B717 SDS 33-51-00-003 & WDM 33-51-11 AND SUSPECT B5-125 BATTERY PACK.  REPLACED THE OVERWING EMERGENCY EVACUATION BATTERY PACK PER B717 AMM 33-51 AND NOW THE OPERATIONAL CHECK IS GOOD.
